# SDR UPS 803921

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE, NR 1 ENG FIRE DETECTOR SHORT CIRCUIT LIGHT CAME ON MOMENTARILY.  ALL OTHER ENGINE INSTRUMENTS NORMAL, OPS CHECKED, FIRE WARNING SYSTEM IAW ED DC8-2610-1268.  GROUND RAN AIRCRAFT, SYS CHECKED GOOD.  OK FOR SERVICE.
